RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2014, Volume 99, Issue 2, Pages 115–119 (Mi jetpl3645)  

This article is cited in 24 scientific papers (total in 24 papers)

METHODS OF THEORETICAL PHYSICS

Generalized Jack polynomials and the AGT relations for the $SU(3)$ group

S. Mironovab, A. Morozovac, Y. Zenkevichab

a Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center), Moscow
b Institute for Nuclear Research, Russian Academy of Sciences, Moscow
c M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: We find generalized Jack polynomials for the $SU(3)$ group and verify that their Selberg averages for several first levels are given by Nekrasov functions. To compute the averages we derive recurrence relations for the $\mathfrak{sl}_3$ Selberg integrals.

DOI: https://doi.org/10.7868/S0370274X14020106

Full text: PDF file (149 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2014, 99:2, 109–113

Bibliographic databases:

Document Type: Article
Received: 18.12.2013
Language: English

Citation: S. Mironov, A. Morozov, Y. Zenkevich, “Generalized Jack polynomials and the AGT relations for the $SU(3)$ group”, Pis'ma v Zh. Èksper. Teoret. Fiz., 99:2 (2014), 115–119; JETP Letters, 99:2 (2014), 109–113

Citation in format AMSBIB
\Bibitem{MirMorZen14}
\by S.~Mironov, A.~Morozov, Y.~Zenkevich
\paper Generalized Jack polynomials and the AGT relations
for the $SU(3)$ group
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2014
\vol 99
\issue 2
\pages 115--119
\mathnet{http://mi.mathnet.ru/jetpl3645}
\crossref{https://doi.org/10.7868/S0370274X14020106}
\elib{http://elibrary.ru/item.asp?id=21305884}
\transl
\jour JETP Letters
\yr 2014
\vol 99
\issue 2
\pages 109--113
\crossref{https://doi.org/10.1134/S0021364014020076}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334246800010}
\elib{http://elibrary.ru/item.asp?id=21871610}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84897940674}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl3645
  • http://mi.mathnet.ru/eng/jetpl/v99/i2/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anokhina A. Morozov A., “Towards R-Matrix Construction of Khovanov-Rozansky Polynomials I. Primary T-Deformation of Homfly”, J. High Energy Phys., 2014, no. 7, 063  crossref  mathscinet  zmath  isi  elib  scopus
    2. Alkalaev K.B., Belavin V.A., “Conformal Blocks of W-N Minimal Models and AGT Correspondence”, J. High Energy Phys., 2014, no. 7, 024  crossref  mathscinet  isi  elib  scopus
    3. Itoyama H., Oota T., Yoshioka R., “Q-Virasoro/W Algebra At Root of Unity and Parafermions”, Nucl. Phys. B, 889 (2014), 25–35  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Mironov A., Morozov A., Morozov A., “On Colored Homfly Polynomials For Twist Knots”, Mod. Phys. Lett. A, 29:34 (2014), 1450183  crossref  zmath  adsnasa  isi  elib  scopus
    5. Bourgine J.-E., “Spherical Hecke Algebra in the Nekrasov-Shatashvili Limit”, J. High Energy Phys., 2015, no. 1, 114  crossref  mathscinet  zmath  isi  elib  scopus
    6. H. Itoyama, A. D. Mironov, A. Yu. Morozov, “Matching branches of a nonperturbative conformal block at its singularity divisor”, Theoret. and Math. Phys., 184:1 (2015), 891–923  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. Bourgine J.-E. Fioravanti D., “Finite Epsilon(2)-Corrections To the N=2 SYM Prepotential”, Phys. Lett. B, 750 (2015), 139–146  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    8. Itoyama H. Yoshioka R., “Developments of Theory of Effective Prepotential From Extended Seiberg-Witten System and Matrix Models”, Prog. Theor. Exp. Phys., 2015, no. 11, 11B103  crossref  mathscinet  zmath  isi  elib  scopus
    9. Mitev V., Pomoni E., “Toda 3-Point Functions From Topological Strings”, J. High Energy Phys., 2015, no. 6, 049  crossref  mathscinet  isi  elib  scopus
    10. Zenkevich Y., “Generalized Macdonald Polynomials, Spectral Duality For Conformal Blocks and AGT Correspondence in Five Dimensions”, J. High Energy Phys., 2015, no. 5, 131  crossref  mathscinet  zmath  isi  elib  scopus
    11. Morozov A. Zenkevich Y., “Decomposing Nekrasov Decomposition”, J. High Energy Phys., 2016, no. 2, 098  crossref  mathscinet  isi  scopus
    12. Kononov Ya. Morozov A., “On factorization of generalized Macdonald polynomials”, Eur. Phys. J. C, 76:8 (2016), 424  crossref  isi  scopus
    13. Mironov A. Morozov A. Zenkevich Y., “Ding–Iohara–Miki symmetry of network matrix models”, Phys. Lett. B, 762 (2016), 196–208  crossref  mathscinet  zmath  isi  elib  scopus
    14. Itoyama H., Oota T., Yoshioka R., “q -vertex operator from 5D Nekrasov function”, J. Phys. A-Math. Theor., 49:34 (2016), 345201  crossref  mathscinet  zmath  isi  elib  scopus
    15. Awata H. Kanno H. Matsumoto T. Mironov A. Morozov A. Morozov A. Ohkubo Yu. Zenkevich Y., “Explicit examples of DIM constraints for network matrix models”, J. High Energy Phys., 2016, no. 7, 103  crossref  mathscinet  zmath  isi  elib  scopus
    16. Awata H. Kanno H. Mironov A. Morozov A. Morozov A. Ohkubo Yu. Zenkevich Y., “Toric Calabi-Yau threefolds as quantum integrable systems. $\mathcal{R}$ -matrix and $\mathcal{RTT}$ relations”, J. High Energy Phys., 2016, no. 10, 047  crossref  mathscinet  isi  elib  scopus
    17. Mironov A. Morozov A. Zenkevich Y., “Spectral duality in elliptic systems, six-dimensional gauge theories and topological strings”, J. High Energy Phys., 2016, no. 5, 121  crossref  mathscinet  zmath  isi  scopus
    18. Mironov A. Morozov A. Zenkevich Y., “On elementary proof of AGT relations from six dimensions”, Phys. Lett. B, 756 (2016), 208–211  crossref  isi  elib  scopus
    19. Bourgine J.-E. Fioravanti D., “Mayer expansion of the Nekrasov prepotential: The subleading $\varepsilon_2$-order”, Nucl. Phys. B, 906 (2016), 408–440  crossref  mathscinet  zmath  isi  elib  scopus
    20. H. Awata, H. Kanno, A. Mironov, A. Morozov, A. Morozov, Yu. Ohkubo, Y. Zenkevich, “Anomaly in RTT relation for DIM algebra and network matrix models”, Nucl. Phys. B, 918 (2017), 358–385  crossref  mathscinet  zmath  isi  scopus
    21. H. Itoyama, T. Oota, T. Suyama, R. Yoshioka, “Cubic Constraints For the Resolvents of the ABJM Matrix Model and Its Cousins”, Int. J. Mod. Phys. A, 32:11 (2017), 1750056  crossref  mathscinet  zmath  isi  scopus
    22. Y. Ohkubo, “Generalized Jack and Macdonald Polynomials Arising From AGT Conjecture”, Xxiv International Conference on Integrable Systems and Quantum Symmetries (Isqs-24), Journal of Physics Conference Series, 804, IOP Publishing Ltd, 2017, UNSP 012036  crossref  isi  scopus
    23. H. Awata, H. Fujino, Yu. Ohkubo, “Crystallization of Deformed Virasoro Algebra, Ding–Iohara–Miki Algebra, and 5D AGT Correspondence”, J. Math. Phys., 58:7 (2017), 071704  crossref  mathscinet  zmath  isi  scopus
    24. Morozov A., “Cauchy Formula and the Character Ring”, Eur. Phys. J. C, 79:1 (2019), 76  crossref  isi  scopus
  • Письма в Журнал экспериментальной и теоретической физики Pis'ma v Zhurnal Иksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:94
    Full text:14
    References:12
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019